# SDR AALA201709259010

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- System (JASC): 5220 · Emergency Exits
- Part: Attach Fitting
- Part number: 48752
- Part serial: 28545
- Condition: Deteriorated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EMERGENCY EXIT DOOR COVER FAIRING ATTACH ASSEMBLY.    REPLACED EMERGENCY EXIT DOOR COVER ATTACH ASSEMBLY IAW AMM.
